Subscribe Now Subscribe Today
Science Alert
 
    Publisher: Asian Network for Scientific Information
   
  Journal of Applied Sciences seeks to promote and disseminate the knowledge by publishing original research findings, review articles and short communications in the broad field of applied sciences. Scope of the journal includes: Biology, chemistry, physics, environmental, business and economics, finance, mathematics and statistics, geology, engineering, computer science, social sciences, natural and technological sciences, linguistics, medicine and architecture, food science, environmental science, agricultural engineering. Journal of Applied Sciences now accepting new submissions. Submit your best paper via online submission system.
  Editor-in-Chief:  Gazi Mahabubul Alam
 
 
Aigounv, G.A., K.H.F. Jwamer and G.A. Djalaeva, 2012. Estimates for the eigenfunctions of the regge problem. Mathematical Notes, 92: 132-135.
Direct Link  |  
Aigunov, G.A. and K.H. Jwamer, 2009. Asymptotic behaviour of orthonormal eigenfunctions for a problem of Regge type with integrable positive weight function. Uspekhi Mat. Nauk, 64: 169-170.
Direct Link  |  
Al-Bayati, A.Y., R.K. Saeed and K.H. Jwamer, 2010. The existence, uniqueness and upper bounds for errors of six degree spline interpolating the lacunary data (0,2,5). Raf. J. Comput. Sci. Math., 7: 49-57.
Direct Link  |  
Ari, A. and K.H. Jwamer, 2006. The cooling of computer radiator system by numerical simulation. Kurdistan Acad. J. Pure Applied Sci., 4: 159-164.
Faraj, J.K.H. and K.H. Qadr, 2011. Estimation of the green function to the spectral problem in the regular case. J. Applied Math. Sci., 5: 3959-3970.
Direct Link  |  
Faraj, J.K.H. and R.G. Karem, 2010. Generalization of (0, 4) lacunary interpolation by quantic spline. J. Math. Stat., 6: 72-78.
CrossRef  |  Direct Link  |  
Faraj, J.K.H., 2009. On sixtic lacunary spline solutions of second order initial value problem. J. Math. Stat., 5: 369-374.
CrossRef  |  Direct Link  |  
Faraj, J.K.H., 2010. Approximation solution of second order initial value problem by spline function of degree seven. Int. J. Contemp. Math. Sci., 5: 2293-2309.
Direct Link  |  
Faraj, J.K.H., H.S.F. Kadir and A.J. Muhamad, 2011. Irregular boundary area computation by quantic hermite polynomial. Int. J. Contemp. Math. Sci., 6: 123-132.
Direct Link  |  
Ghafoor, R. and K. Jwamer, 2011. Development of Some Lacunary Interpolation by S. F. and Application. Lambert Academic Publishing, Germany, ISBN-13: 978-3-8473-2598-7.
Hamasalh, F.K. and K.H.F. Jwamer, 2010. Cauchy problem and modified lacunary interpolations for solving initial value problems. Int. J. Open Problems Compt. Math., 4: 192-200.
Hussien, K. and H.F.J. Karwan, 2012. On Second Order Diff. Operators with Different B. C.& Weight Functions: Mathematics Ordinary Differential Equations. LAP LAMBERT Academic Publishing, Germany, Pages: 88.
Jawamer, K.H., 2007. Minimizing Error Bounds In (0,2,3) Lacunary Interpolation By Sixtic Spline. J. Math. Stat., 3: 249-256.
Direct Link  |  
Jwamer, K. and A. Abdullaevich, 2011. Analysis of Spectral Charactristics of One Nonself-Adjoint Problem. Lambert Academic Publishing, Germany, ISBN-13: 978-3-8465-3360-4, Pages: 156.
Jwamer, K.H. and A.M. Aryan, 2012. Second order initial value problem and It's eight degree spline solution. World Applied Sci. J., 17: 1667-1685.
Direct Link  |  
Jwamer, K.H. and F.K. Hamasalh, 2009. Minimizing error bounds in lacunary interpolation by spline (0, 2) case). J. Kirkuk Univ. Scientific Stud., 4: 117-124.
Direct Link  |  
Jwamer, K.H. and F.K. Hamasalh, 2012. On optimality of lacunary interpolation for recovery of C6 seventh degree spline. Int. J. Open Problems Comput. Math., 5: 103-113.
Jwamer, K.H. and G.A. Aigounv, 2007. Asymptotics of eigenvalues of an irregular boundary problem on the interval [0,a]. Mathematecheski Spornik, 3: 49-54.
Jwamer, K.H. and G.A. Aigounv, 2008. The asymptotic behavior of the eigenfunctions of the T. regge in the case of weight functions similar to the functions of Holder classes. Mathematecheski Spornik, 4: 7-10.
Jwamer, K.H. and G.A. Aigounv, 2009. On the reachability upper bounds of the normalized eigenfunctions of the problem in the case of T. Regge integrable function of the weight, spornik. Funct. Differential Equations Applic., 5: 26-33.
Jwamer, K.H. and G.A. Aigounv, 2010. About uniform limitation of normalized eigenfunctions of t. regge problem in the case of weight functions, satisfying to lipschitz condition. J. Gen. Math. Notes, 1: 115-129.
Jwamer, K.H. and G.K. Radha, 2011. New construction and new error bounds of (0,2,4) lacunary interpolation by six degree spline Al-Rafiden. J. Comput. Sci. Math., 8: 40-46.
Jwamer, K.H. and H. Khelan, 2011. Estimates of normalized eigenfunction to the boundary value problem in different cases of weight functions. Int. J. Open Problems Comput. Math., 4: 62-71.
Jwamer, K.H. and K.H.S. Faridun, 2011. Cauchy problem and modified spline model for solving initial value problem. Int. J. Open Problems Comput. Math., 4: 191-200.
Jwamer, K.H. and R.G. Karem, 2010. Lacunary spline solutions of fourth order initial value problem. Asian J. Math. Stat., 3: 119-129.
CrossRef  |  Direct Link  |  
Jwamer, K.H., 2004. Lacunary interpolation by spline function (0,2,5) case. Zanco J. Pure Applied Sci., 16: 61-66.
Jwamer, K.H., 2005. Solution of cauchys problem by using spline interpolations. J. Al-Nahrain Univ. Iraq, 8: 97-99.
Jwamer, K.H., 2008. Obtaining of upper bounds of eigenfunction in a Regge spectral problem with a summable weight function on a finite interval. Mathematecheski Spornik, 4: 45-50.
Jwamer, K.H., 2009. Asymptotic behavior of eigenfunction in the Regge problem in case of a continuous weight function, spornik. Funct. Differential Equations Applic., 5: 84-87.
Jwamer, K.H., G.A. Aigounv and G.T. Yu, 2007. The study of the asymptotic behavior of the eigenvalues and the estimate for the kernel of the resolvent of an irregular boundary value problem generated by a differential equation of order four on the interval [0, a]. Bull. Dagestan State Univ. Nat. Sci., 4: 93-97.
Jwamer, K.H.F. and A.M. Aryan, 2015. On the boundedness of the first and second derivatives of a type of the spectral problem. Math. Sci. Lett. Int. J., 4: 283-289.
Direct Link  |  
Jwamer, K.H.F. and A.M. Rashid, 2012. New technique for solving system of first order linear differential equations. J. Applied Math. Sci., 6: 3177-3183.
Direct Link  |  
Jwamer, K.H.F. and B. Jamal, 2017. Lacunary interpolation using quartic B-spline. Gen. Lett. Math., 2: 129-137.
Jwamer, K.H.F. and F.K. Hamasalh, 2013. Inhomogeneous lacunary interpolation and optimization errors bound of seventh spline. Am. J. Applied Math. Stat., 1: 46-51.
Jwamer, K.H.F. and H. Ali, 2015. Accurate asymptotic formulas for eigenvalues of a boundary-value problem of fourth order. Math. Stat., 3: 71-74.
Direct Link  |  
Jwamer, K.H.F. and H. Ali, 2015. Asymptotic behaviors of the eigenvalues and solution of a fourth order boundary value problem. Int. J. Partial Differential Equat. Applic., 3: 25-28.
Direct Link  |  
Jwamer, K.H.F. and H.K. Khelan, 2014. Some upper bounds for norms of eigen functions and derivatives of eigen functions of boundary value problem. Int. J. Math. Sci., 34: 1439-1446.
Jwamer, K.H.F. and M.A. Ali, 2012. Solution of two point boundary value problem by nine degree spline and superposition methods. J. Comput. Math. Sci., 2: 637-655.
Direct Link  |  
Jwamer, K.H.F. and M.A. Ali, 2012. Estimation of eigenfunctions to the new type of spectral problem. J. Math. Comput. Sci., 2: 1335-1352.
Direct Link  |  
Jwamer, K.H.F. and M.A. Ali, 2012. Study the behavior of the solution and asymptotic behaviors of eigenvalues of a six order boundary value 7 problem. Int. J. Res. Rev. Applied Sci., 13: 790-799.
Jwamer, K.H.F. and M.A. Ali, 2013. Boundedness of normalized eigenfunctions of the spectral problem in the case of weight function satisfying the lipschitz condition. J. Zankoy Sulaimani-Part A, 15: 79-94.
Direct Link  |  
Jwamer, K.H.F. and R.K.Saeed, 2013. (0, 1, 3) Lacunary Interpolation with splines of degree six. J. Applied Ind. Sci., 1: 21-24.
Jwamer, K.H.F. and R.R. Qadir, 2017. The asymptotic estimations of the eigen-values and eigen-functions for the fourth order boundary valueproblem with smooth coefficients. Int. J. Math. Sci. Lett., 6: 121-129.
Direct Link  |  
Jwamer, K.H.F., F.K. Hamasalh, R.G.K. Muhhamad and R.R. Qadir, 2017. Estimates of error bounds for seventic spline polynomial. NED Univ. J. Res., 14: 1-10.
Direct Link  |  
Jwamer, K.H.F., H.S.F. Kadir and A.J. Muhamad, 2012. Estimation of pit excavation volume by fifth degree polynomial. Int. J. Modern Eng. Res., 2: 1511-1517.
Direct Link  |  
Karwan H.F.J. and I.N. Abdullah, 2016. Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations. Int. J. Partial Differ. Equations Appl., 4: 16-19.
CrossRef  |  
Karwan, H.F. and H.J. Khelan, 2011. Estimation of normalized eigenfunctions of second order boundary value problem with smooth coefficients. J. Acta Univ. Apulensis, Romania, 2011: 113-132.
Karwan, H.F., K.H.S. Faridun and K.G. Radha, 2011. Approximate new error bounded by spline degree six. J. Acta Univ. Apulensis, 2011: 201-210.
Karwan, H.F.J. and G.A. Aigounv, 2009. On the continuous dependence of the eigenvalues and eigenfunctions of T. Regge of integrable weight function. Nat. Sci., 1: 36-43.
Karwan, H.F.J. and G.A. Aigounv, 2009. The notes on accessibility of upper bounds by eigenfunctions in a Regge problem. Nat. Sci., 6: 11-20.
Karwan, H.F.J. and I.N, Abdullah, 2016. New Constraction Seven Degree Spline Function to Solve Sencond Order Initial Value Problem. Am. J. Numer. Anal., 4: 11-20.
CrossRef  |  
Karwan, H.F.J. and I.N. Abdullah, 2016. Lacunary Spline Function for Solving Second Order Boundary Value Problems. Gen. Math. Notes, 34: 37-55.
Karwan, H.F.J. and R.R. Qadir, 2017. Estimations of the upper bound for the Eigen-functions of the fourth Order boundary value problem with smooth coefficients. Math. Sci. Lett., 6: 1-8.
Direct Link  |  
Karwan, H.F.J., K.H. Faraidun and S.A. Mohammed, 2016. An Algorithm for Computating Spline Function. J. Zankoy Sulaimani-A, 18: 269-276.
Rostam, K.S., H.F.J. Karwan and F.K. Hamasalh, 2015. Introduction to Numerical Analysis. 1st Edn., Pasha print, Sulaimani, Kurdistan Region- Iraq, Pages: 374.
Saeed, R.K. and K.H. Jwamer, 2001. Lacunary interpolation by spline function (0,1,4) case. J. Dohuk Univ., 4: 193-196.
Saeed, R.K. and K.H. Jwamer, 2003. Lacunary interpolation by spline function (0,3) case. J. Zankoy Sulaimani, 6: 43-49.
Saeed, R.K. and K.H. Jwamer, 2003. Non-homogeneous lacunary interpolation by splines (0,3;0,2,4) case. J. Dohuk Univ., 6: 94-103.
Saeed, R.K. and K.H. Jwamer, 2004. Lacunary interpolation by splines function (0, 1, 4) case. J. Dohuk Univ., 4: 193-196.
Saeed, R.K. and K.H. Jwamer, 2005. Minimizing error bounds in lacunary interpolation by spline function, (0,1,4) case. J. Al-Nahrain Univ., 8: 114-119.
Saeed, R.K., K.H.F. Jwamer and D.O. Salem, 2015. Some iterative methods for solving nonlinear equations. Am. J. Numer. Anal., 3: 49-51.
Direct Link  |  
Saeed, R.K., K.H.F. Jwamer and H.K. Khelan, 2014. Spectral properties of second order differential equations with spectral parameter in the boundary conditions. Math. Sci. Lett. Int. J., 3: 65-69.
Direct Link  |